Journal of Mathematics of Kyoto University

Ropes in projective space

Juan C. Migliore, Chris Peterson, and Yves Pitteloud

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 36, Number 2 (1996), 251-278.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518549

Digital Object Identifier
doi:10.1215/kjm/1250518549

Mathematical Reviews number (MathSciNet)
MR1411331

Zentralblatt MATH identifier
0880.14016

Subjects
Primary: 14H45: Special curves and curves of low genus
Secondary: 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10]

Citation

Migliore, Juan C.; Peterson, Chris; Pitteloud, Yves. Ropes in projective space. J. Math. Kyoto Univ. 36 (1996), no. 2, 251--278. doi:10.1215/kjm/1250518549. https://projecteuclid.org/euclid.kjm/1250518549


Export citation